Advertisement - Hide this advert





Author Topic: Pain in foot after cortisone injection in knee  (Read 341 times)

0 Members and 1 Guest are viewing this topic.

Offline klinkmcbear

  • MICROgeek (<20 posts)
  • *
  • Posts: 7
  • Liked: 0
Pain in foot after cortisone injection in knee
« on: October 20, 2016, 01:33:36 AM »
I had a cortisone shot in my knee 2 days ago. I was happily shocked at how much it helped. But today, I started experiencing quite a lot of pain in the lower part of my leg and foot, no where near my original knee pain. The location of the pain has moved throughout the day. I'm wondering if it might be a biomechanical thing - I have been on my feet and walking all day, and now that my knee is feeling better, could my gait have changed and this sudden change along with almost 20,000 steps could be causing pain?? thanks for any help.

Kathleen
Left knee - partial menisectomy & debridement - 3/2011
PRP left knee - 1/2019
PRP and Stem Cells right knee - 1/2019